# SDR AALA961724

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: STB1304
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, OVERHEAD EMERGENCY EXIT SIGN AT FORWARD GALLEY DOOR INOPERATIVE.  REPLACED OVERHEAD EMERGENCY EXIT SIGN LIGHT ASSEMBLY AT FORWARD GALLEY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
